# SDR HEEA082852

- Difficulty date: December 16, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N972AE
- Make and model: Aerosp AS355*
- Aircraft serial: 3234
- Aircraft time: 1,165 hours
- System (JASC): 3210 · Main Landing Gear
- Part: Pad
- Part number: 350A4110161351
- Condition: Bent
- Location: Mlg
- Part time: 1,165 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PAD BENT AFTER AUTO ROTATION TO THE GROUND DUE TO ENGINE OVERSPEED. SCRAPPED.
